# SDR ASAA2020072972949

- Difficulty date: July 27, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 24,236 hours, 7,650 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R-2 WINDSHIELD OVERHEAT RAN QRH PROCEDURE OVERHEAT RE-ILLUMINATED AGAIN. TURNED OFF R-2 SWITCH FOR DURATION OF FLIGHT. GROUNDED - YES. ACCOMPLISHED WINDOW HEAT CONTROL UNIT SYSTEM TEST CLEARED SENSOR FAULT AT RIGHT SIDE WHCU. OPS CHECK RIGHT SIDE WINDOW HEAT SWITCH NO OVERHEAT LIGHT ILLUMINATED SYSTEM FUNCTION TEST NORMAL IAW B737-900 AMM 30-41-11-710-801.
